A Caltech Library Service

Two-sided Lp estimates of convolution transforms

Sampson, Gary (1973) Two-sided Lp estimates of convolution transforms. Pacific Journal of Mathematics, 45 (1). pp. 347-356. ISSN 0030-8730.

See Usage Policy.


Use this Persistent URL to link to this item:


Let f and g be two Lebesgue measurable functions on the real line.

Item Type:Article
Additional Information:© 1973 Pacific Journal of Mathematics. Received July 26, 1971. I would like to thank W. B. Jurkat for bringing this problem to my attention.
Record Number:CaltechAUTHORS:SAMpjm73
Persistent URL:
Alternative URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:846
Deposited By: Tony Diaz
Deposited On:19 Oct 2005
Last Modified:26 Dec 2012 08:41

Repository Staff Only: item control page